# SDR USAAF00080

- Difficulty date: November 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LEFT OVERWING EMERGENCY EXIT LIGHTS, WERE FOUND INOPERATIVE BETWEEN THE EXITS.  MAINTENANCE REPLACED A BATTERY AND POWER SUPPLY PACK.  OPERATIONALLY CHECKED GOOD.  (M)
